# SDR AALA201602089006

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 50,555 hours, 18,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT SIDE BOX BEAM UPPER FLANGE AT FRAME 43 IS CRACKED AT AFT FASTENER HOLE.  REPAIRED FLANGE IAW EO 5315Y066.
